PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 3 | 421-428
Tytuł artykułu

Twisted gamma filtration and algebras with orthogonal involution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For the Grothendieck group of a split simple linear algebraic group, the twisted γ-filtration provides a useful tool for constructing torsion elements in -rings of twisted flag varieties. In this paper, we construct a non-trivial torsion element in the γ-ring of a complete flag variety twisted by means of a PGO-torsor. This generalizes the construction in the HSpin case previously obtained by Zainoulline.
Twórcy
Bibliografia
  • [1] Baek S., On the torsion of Chow groups of Severi-Brauer varieties, preprint available at http://arxiv.org/abs/1206.2704
  • [2] Baek S., Zainoulline K., Zhong C., On the torsion of Chow groups of twisted Spin-flags, preprint available at http://arxiv.org/abs/1204.4663v1
  • [3] Dejaiffe I., Somme orthogonale d’algèbres à involution et algèbre de Clifford, Comm. Algebra, 1998, 26(5), 1589–1612 http://dx.doi.org/10.1080/00927879808826224
  • [4] Fulton W., Intersection Theory, 2nd ed., Ergeb. Math. Grenzgeb., 2, Springer, Berlin, 1998 http://dx.doi.org/10.1007/978-1-4612-1700-8
  • [5] Fulton W., Lang S., Riemann-Roch Algebra, Grundlehren Math. Wiss., 277,Springer, New York, 1985 http://dx.doi.org/10.1007/978-1-4757-1858-4
  • [6] Garibaldi S., Zainoulline K., The γ-filtration and the Rost invariant, J. Reine Angew. Math. (in press), DOI: 10.1515/crelle-2012-0114
  • [7] Gille S., Zainoulline K., Equivariant pretheories and invariants of torsors, Transform. Groups, 2012, 17(2), 471–498 http://dx.doi.org/10.1007/s00031-012-9178-5
  • [8] Grothendieck A., Théorie des Intersections et Théorème de Riemann-Roch, Lecture Notes in Math., 225, Springer, Berlin, 1971
  • [9] Junkins C., The J-invariant and Tits algebras for groups of inner type E6, Manuscripta Math., 2013, 140(1–2), 249–261 http://dx.doi.org/10.1007/s00229-012-0541-6
  • [10] Karpenko N.A., Codimension 2 cycles on Severi-Brauer varieties, K-Theory, 1998, 13(4), 305–330 http://dx.doi.org/10.1023/A:1007705720373
  • [11] Karpenko N.A., Merkurjev A.S., Chow groups of projective quadrics, St. Petersburg Math. J., 1991, 2(3), 655–671
  • [12] Knus M.-A., Merkurjev A., Rost M., Tignol J.-P., The Book of Involutions, Amer. Math. Soc. Colloq. Publ., 44, American Mathematical Society, Providence, 1998
  • [13] Panin I.A., On the algebraic K-theory of twisted flag varieties, K-Theory, 1994, 8(6), 541–585 http://dx.doi.org/10.1007/BF00961020
  • [14] Peyre E., Galois cohomology in degree three and homogeneous varieties, K-Theory, 1998, 15(2), 99–145 http://dx.doi.org/10.1023/A:1007792509297
  • [15] Quéguiner-Mathieu A., Semenov N., Zainoulline K., The J-invariant, Tits algebras and triality, J. Pure Appl. Algebra, 2012, 216(12), 2614–2628 http://dx.doi.org/10.1016/j.jpaa.2012.03.037
  • [16] Steinberg R., On a theorem of Pittie, Topology, 1975, 14(2), 173–177 http://dx.doi.org/10.1016/0040-9383(75)90025-7
  • [17] Tits J., Représentations linéaires irréductibles d’un groupe réductif sur un corps quelconque, J. Reine Angew. Math., 1971, 247, 196–220
  • [18] Zainoulline K., Twisted gamma filtration of a linear algebraic group, Compos. Math., 2012, 148(5), 1645–1654 http://dx.doi.org/10.1112/S0010437X11007494
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0353-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.